Skip to Main content Skip to Navigation
Journal articles

Optimal $L^2$-control problem in coefficients for a linear elliptic equation. II. Approximation of solutions and optimality conditions

Document type :
Journal articles
Complete list of metadatas

https://hal-cnam.archives-ouvertes.fr/hal-02946719
Contributor : Thierry Horsin <>
Submitted on : Wednesday, September 23, 2020 - 1:16:09 PM
Last modification on : Friday, October 9, 2020 - 3:25:50 AM

Links full text

Identifiers

Collections

Citation

Thierry Horsin, Peter Kogut, Olivier Wilk. Optimal $L^2$-control problem in coefficients for a linear elliptic equation. II. Approximation of solutions and optimality conditions. Mathematical Control and Related Fields, AIMS, 2016, 6 (4), pp.595-628. ⟨10.3934/mcrf.2016017⟩. ⟨hal-02946719⟩

Share

Metrics

Record views

14